# SDR AALA202108238643

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 53,407 hours, 33,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00006118
- Condition: False Activation
- Location: Evacuation Horn
- Part time: 43,330 hours, 21,890 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EVACUATION HORN STARTS SPURIOUSLY.  SUPPLEMENTAL REPORT FOR AALA202108208643: REPLACED #2 CIDS DIRECTOR COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-34** (CLOSED)
